# SDR DALA2016120209623

- Difficulty date: December 2, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 79,476 hours, 35,938 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REWORK ON EXTERNAL SKIN AT LOWER FUSELAGE TO FRAME 31+17" BETWEEN STRINGER 42R TO STRINGER 43R, PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN BTW FR31TO FR32 AND BTW STR41R TO STR 44 AT LOWER FUSELAGE AS PER SRM 53-00-11 PARAGRAPH 4 W AND FIG 238.
